# SDR CA981007003

- Difficulty date: September 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 172M
- Propeller: Mcauly 1C160CTM
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: RA211CC
- Condition: Failed
- Location: Vacuum System
- Part time: 1 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER INSTALLATION OF THE DRY AIR PUMP AND GROUND TEST, THE PUMP FAILED WITHIN ONE HOUR.  CARBON VANES APPEAR TO HAVE STUCK IN THE CENTER HUB, ONLY ONE OR TWO VANES CAN BE HEARD WHEN THE PUMP IS ROTATED BY HAND.
